Please use this forum to discuss information directly related to Depersonalization Disorder. We welcome you to share your own personal experiences with others as well as any treatment or study programs you may know about. We have been forced to restructure the Forum so we could have editing access as needed and be able to Archive older comments once they disappear. Sorry for the temporary inconvenience, but now we will able to post older material for reference.
hmmmm thats toughie...do you have any larger cities around you?because i think your shrink is retarded...you cant taper off of paxil that quick.you really need to find someone who can find the right meds for you.so do you have add?
No, I have dp/dr since 4 years, since my delivery.
They gave me ritalin to help my ad which was prozac at the time. Now I am on 2,5 mg paxil (just started) since 1 week. I took Paxil 20 mh in the past, it didn't helpr, just depression and a bit of dp.
I am in a state that even if I take ritalin, I feel like I miss thing like dissociation, and I hate to talk, don't ask me why. I don't know, I don't like to ear my voice. I feel horrible, don't have the taste for nothing, nothing. I eat not much, I am not hungry, I lost 15 lbs. My pressure is low.
I really HAVE to stop ritalin, but nobody tell me how to make it quick!!!
And ****ed klonopin.... supposed to take 1 mg,75 a day, and when I take too ritalin I take too much Klonopin, up to 2 mg a day.